# SDR SIMA20140628009

- Difficulty date: June 28, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PROXIMITY LIGHT STRIP WIRE BROKEN AT SPLICE CONNECTOR.  REPAIRED FWD PROXIMITY LIGHT STRIP WIRE AT SPLICE CONNECTOR IAW SWPM 20-21-00 STEP 6.
